Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 21, 2013, 6:04 PM EDT for Orange County, Osceola County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2013, 6:04 PM EDT (22:04 UTC)
- Expired
- Jul 21, 2013, 6:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 54 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
980
WUUS52 KMLB 212204
SVRMLB
FLC095-097-212245-
/O.NEW.KMLB.SV.W.0041.130721T2204Z-130721T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
604 PM EDT SUN JUL 21 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ORANGE COUNTY IN FLORIDA
NORTHERN OSCEOLA COUNTY IN FLORIDA
* UNTIL 645 PM EDT.
* AT 601 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BUENA VENTURA LAKES TO EAST LAKE TOHO TO 6 MILES SOUTH OF
SAINT CLOUD...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
AUSTIN TINDALL PARK...ORLANDO INTERNATIONAL AIRPORT...NARCOOSSEE...
LAKE NONA...HARMONY AND WEDGEFIELD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2852 8099 2835 8090 2819 8087 2813 8139
2826 8140 2843 8143
TIME...MOT...LOC 2205Z 259DEG 19KT 2837 8135 2828 8130
2816 8129
$$3 follow-up statements
765
WWUS52 KMLB 212213
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
613 PM EDT SUN JUL 21 2013
FLC095-097-212245-
/O.CON.KMLB.SV.W.0041.000000T0000Z-130721T2245Z/
ORANGE-OSCEOLA-
613 PM EDT SUN JUL 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN OSCEOLA AND SOUTHEASTERN ORANGE COUNTIES...
AT 606 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE NONA TO AUSTIN TINDALL PARK TO EAST LAKE TOHO
AND SAINT CLOUD...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALLIGATOR LAKE...PINE GROVE...HARMONY AND WEDGEFIELD
LAT...LON 2830 8140 2845 8135 2852 8099 2835 8090
2819 8087 2814 8132 2822 8140 2826 8140
TIME...MOT...LOC 2213Z 259DEG 19KT 2840 8120 2836 8121
2832 8128 2820 8126
$$013
WWUS52 KMLB 212227
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
627 PM EDT SUN JUL 21 2013
FLC095-097-212245-
/O.CON.KMLB.SV.W.0041.000000T0000Z-130721T2245Z/
ORANGE-OSCEOLA-
627 PM EDT SUN JUL 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN OSCEOLA AND SOUTHEASTERN ORANGE COUNTIES...
AT 623 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS NEAR 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE FROM
WEDGEFIELD TO HARMONY...MOVING EAST AT 20 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
LAT...LON 2816 8116 2848 8118 2852 8099 2835 8090
2819 8087
TIME...MOT...LOC 2227Z 259DEG 19KT 2841 8103 2835 8104
2825 8113
$$772
WWUS52 KMLB 212241
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
641 PM EDT SUN JUL 21 2013
FLC095-097-212250-
/O.EXP.KMLB.SV.W.0041.000000T0000Z-130721T2245Z/
ORANGE-OSCEOLA-
641 PM EDT SUN JUL 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSCEOLA AND
SOUTHEASTERN ORANGE COUNTIES WILL EXPIRE AT 645 PM EDT...
THE SEVERE STORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNING
AREA...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
SEVERAL SIGNIFICANT WEATHER ADVISORIES REMAIN IN EFFECT FOR THE
REGION FOR WIND GUSTS OF 45 TO 55 MPH.
LAT...LON 2816 8116 2848 8118 2852 8099 2835 8090
2819 8087
TIME...MOT...LOC 2240Z 259DEG 19KT 2842 8095 2836 8096
2826 8105
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:16 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 21, 3:16 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 316 PM EDT SUN JUL 21 2013 .DISCUSSION... CURRENTLY-TONIGHT...DEBRIS CLOUDINESS HAS JUST ABOUT EXITED THE AREA BUT CONVECTION HAS BEEN DELAYED A BIT. EXPECT SCATTERED SHOWERS/STORMS FORMING ALONG THE WEST COAST BOUNDARY TO MARCH ACROSS THE PENINSULA AS THE LATEST RAP WAS SHOWING STEERING LEVEL WINDS NEAR 15 KNOTS. WITH THE LIMITED SOLAR INSOLATION...THE EAST COAST SEA BREEZE WILL ONLY HAVE LIMITED INLAND MOVEMENT...MAINLY FROM THE CAPE SOUTHWARD. STILL THIS MAY CAUSE A FEW STRONGER STORMS THERE THROUGH EARLY EVENING. SOME POCKETS OF INSTABILITY MAY LINGER THROUGH EVENING SO WILL GO WITH CHANCE POPS IN ALL ZONES. MON-TUE...MID LEVEL RIDGE WITH AXIS JUST SOUTH OF THE AREA WILL BREAK DOWN AS A TROUGH BECOMES ESTABLISHED OVER THE EASTERN CONUS. THE LATEST GFS INDICATES SOME DRIER MID LEVEL AIR BEING ADVECTED IN FROM THE GULF SO POPS ARE EXPECTED TO DECREASE A LITTLE. HOWEVER THE WESTERLY STEERING LEVEL FLOW SHOULD FAVOR POPS CLOSE TO CLIMO (40 PERCENT) EXCEPT 50 PERCENT IN THE NORTH WHERE MOISTURE CONVERGENCE WILL BE HIGHER (NORTH OF LOW LEVEL RIDGE AXIS). WITH SURFACE RIDGE AXIS OVER THE SOUTHERN PENINSULA...THE WESTERLY FLOW SHOULD INCREASE A LITTLE EACH DAY AND BY TUE THE EAST COAST SEA BREEZE MAY BE INHIBITED ALL BUT THE FAR SOUTH. THIS SHOULD BOOST MAX TEMPS...THOUGH WILL NOT GO AS HIGH AS THE LATEST GFS WHICH HAS SOME 93-94 DEGREE HIGHS. THIS WOULD BE ESPECIALLY TRUE IF SOME UPPER LEVEL DEBRIS CLOUDS PERSIST LIKE THE PAST FEW DAYS. PREVIOUS DISCUSSION... WED-SAT...THE CENTER OF SURFACE HIGH PRESSURE OVER THE WESTERN ATLANTIC RETREATS SEAWARD AS ITS WESTWARD EMANATING AXIS FULLY ADJUSTS TO SOUTH FLORIDA AND PERHAPS EVEN AS FAR AS THE STRAITS. THIS WILL KEEP CENTRAL FLORIDA IN THE LOW-LEVEL WESTERLIES THRU THE PERIOD. TROUGHING HANGS UP OVER THE ATLANTIC SEABOARD BOTH SURFACE AND ALOFT TO KEEP WEATHER MORE DISTURBED JUST NORTH OF THE FORECAST AREA...WITH MINOR WAVES AND VORT MAXES MOVING AROUND THE BASE OF THE UPPER TROUGH. LOOKS LIKE SOME DRYING WORKS ITS WAY IN FROM THE GULF FOR SOUTH FLORIDA TO PROMPT POPS GREATER NORTH AND SOMEWHAT LOWER SOUTH LATER IN THE PERIOD. POPS AROUND 40 PERCENT NORTH AREA EACH DAY. FOR SOUTH AREA...40 PERCENT DROPPING BACK TO 30-35 PERCENT BY FRI. && .AVIATION... LATER DEVELOPING CONVECTION DUE TO DEBRIS CLOUDS BUT EXPECT ACTIVITY ALONG WEST COAST BOUNDARY TO MARCH STEADILY ACROSS THE PENINSULA...SO CHANCE POPS ARE IN ORDER THROUGH ABOUT 00Z. SOME STRONG STORMS ARE STILL POSSIBLE ESPECIALLY KMLB-KSUA WHERE BOUNDARY INTERACTIONS BECOME MORE NUMEROUS. SURFACE TO MID LEVEL WESTERLY FLOW WILL FAVOR STORMS MARCHING ACROSS THE PENINSULA FROM WEST TO EAST ON MON AFTERNOON AGAIN. && .MARINE... TONIGHT-MON...NEAR 15 KNOT SOUTHWEST WINDS EXPECTED CANAVERAL NORTHWARD THIS EVENING THEN DIMINISHING TO 10 KNOTS OR LESS LATE AND INTO MON MORNING. THE MAIN MARINER CONCERN WILL BE OFFSHORE MOVING STORMS THROUGH THIS EVENING AND AGAIN MON AFTERNOON. TUE-FRI...HIGH PRESSURE RIDGE AXIS WILL EXTEND SOUTH OF THE WATERS AND RESULT IN SOUTH/SOUTHWEST FLOW THROUGH THE PERIOD. SPEEDS SHOULD GENERALLY BE 10-15 KNOTS. EXPECT SCATTERED STORMS OVER THE MAINLAND TO SWEEP OFFSHORE EACH AFTERNOON. THE RIDGE AND STEERING LEVEL WINDS ARE FORECAST TO WEAKEN BY FRI WHICH MAY KEEP AFTERNOON STORMS MAINLY OVER THE PENINSULA. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 89 75 90 / 30 50 30 50 MCO 74 92 74 91 / 20 40 20 40 MLB 74 89 72 90 / 30 40 20 40 VRB 72 90 73 90 / 20 40 20 40 LEE 75 91 75 91 / 20 40 30 50 SFB 76 92 75 91 / 20 40 30 40 ORL 75 92 76 91 / 20 40 30 40 FPR 73 89 72 90 / 20 40 20 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS...RL IMPACT WEATHER/RADAR...TES
Hazardous weather outlook, Jul 21, 11:41 AM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1141 AM EDT SUN JUL 21 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-212200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1141 AM EDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... LOW LEVEL SOUTHWEST WINDS WILL MAINTAIN A MOIST AIRMASS OVER THE AREA AND LEAD TO ABOVE NORMAL RAIN CHANCES. SEA BREEZE BOUNDARIES WILL FORM ALONG BOTH COASTS BUT THE EAST COAST SEA BREEZE IS EXPECTED TO NOT MOVE VERY FAR INLAND. SHOWERS AND STORMS WILL INCREASE BETWEEN THESE BOUNDARIES...BECOMING SCATTERED TO NUMEROUS FROM MID TO LATE AFTERNOON WITH ENHANCED STORM ACTIVITY OCCURRING WITH BOUNDARY COLLISIONS NEAR THE EAST COAST LATE IN THE DAY. MAIN THREAT FROM STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...WIND GUSTS UP TO 40 MPH AND LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE TOWARD THE EAST AROUND 10 TO 15 MPH. .FLOOD IMPACT... HIGH COVERAGE OF SHOWERS AND STORMS AND SLOWER STORM MOTION THIS AFTERNOON WILL LEAD TO SOME LOCALIZED RAINFALL TOTALS UP TO 2 TO 3 INCHES ACROSS THE REGION. THESE AMOUNTS WILL PRODUCE MINOR FLOODING OF ROADWAYS AND LOW LYING AREAS. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL GENERATE A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY. THE GREATEST THREAT WILL OCCUR THROUGH MID AFTERNOON DUE TO TIDAL EFFECTS. CHECK WITH LOCAL BEACH PATROL ON LATEST SURF CONDITIONS AND ALWAYS SWIM NEAR A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON...MOVING EAST AROUND 10 TO 15 MPH. THIS ACTIVITY WILL BE CAPABLE OF PRODUCING GUSTS UP TO 35 KNOTS ACROSS INLAND LAKES AND THE INTRACOASTAL AND NEARSHORE WATERS AS THEY MOVE OFFSHORE LATER IN THE DAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MOISTURE WILL BE SUFFICIENT TO PRODUCE SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS OVER THE AREA THROUGH THE WORK WEEK. WESTERLY STEERING WINDS WILL KEEP AN ELEVATED THREAT FOR OFFSHORE MOVING THUNDERSTORMS EACH DAY. THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING STRIKES...GUSTY WINDS AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SEDLOCK/WEITLICH
In the hours before
Special weather statement, Jul 21, 3:38 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EDT SUN JUL 21 2013
FLZ041-141-212045-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
338 PM EDT SUN JUL 21 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER NORTHERN VOLUSIA COUNTY...
* UNTIL 445 PM EDT.
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PIERSON...MOVING
EAST AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE ORMOND BEACH AIRPORT.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR
CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2912 8095 2913 8151 2917 8152 2921 8157
2935 8158 2938 8145 2940 8142 2927 8141
2927 8116 2941 8116 2943 8114 2943 8110
TIME...MOT...LOC 1938Z 270DEG 17KT 2931 8142
SEDLOCKSpecial weather statement, Jul 21, 5:31 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
531 PM EDT SUN JUL 21 2013
FLZ045-053-212215-
ORANGE-OSCEOLA-
531 PM EDT SUN JUL 21 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHWESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...
* UNTIL 615 PM EDT.
AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR SEA WORLD AND
INTERCESSION CITY...MOVING EAST AT 15 TO 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE SOUTH ORLANDO...BAY HILL...BELLE ISLE AND CAMPBELL.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2848 8152 2851 8110 2818 8127 2816 8153
2820 8153 2825 8156 2826 8163
TIME...MOT...LOC 2131Z 265DEG 12KT 2841 8145 2824 8154
CRISTALDISpecial weather statement, Jul 21, 5:51 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 551 PM EDT SUN JUL 21 2013 FLZ047-053-212230- OSCEOLA-SOUTHERN BREVARD COUNTY- 551 PM EDT SUN JUL 21 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS OVER SOUTHERN BREVARD COUNTY...SOUTHEASTERN OSCEOLA COUNTY... * UNTIL 630 PM EDT. AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS FROM KENANSVILLE TO FOREVER FLORIDA...MOVING EAST AT 10 MPH. ANOTHER STRONG STORM WAS JUST WEST OF PALM BAY. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. LAT...LON 2822 8070 2786 8069 2787 8107 2816 8109 TIME...MOT...LOC 2150Z 252DEG 10KT 2802 8095
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 3:38 PM EDT | Special Weather Statement | MLB | Flagler | 67 min |
| Jul 21, 3:47 PM EDT | Special Marine Warning | MLB | 118 min | |
| Jul 21, 5:31 PM EDT | Special Weather Statement | MLB | Orange | 44 min |
| Jul 21, 5:51 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Jul 21, 5:52 PM EDT | Special Marine Warning | MLB | 23 min | |
| Jul 21, 6:19 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 56 min |
| Jul 21, 6:23 PM EDT | Special Weather Statement | MLB | Indian River | 67 min |
| Jul 21, 6:32 PM EDT | Special Weather Statement | MLB | Seminole | 43 min |
| Jul 21, 6:40 PM EDT | Special Weather Statement | MLB | Brevard | 50 min |
| Jul 21, 6:45 PM EDT | Special Marine Warning | MLB | 105 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.